# SDR AALA202111107954

- Difficulty date: October 24, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 60,344 hours, 35,152 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY ODOR FROM AIR CONDITIONING WITH BOTH ENGINE BLEEDS & APU BLEED ON BELOW FL 200.   ISOLATED SOURCE OF ODOR TO THE APU.   MAINTENANCE FOUND MINOR OIL LEAK FROM APU OIL COOLING FAN, REPLACED O-RINGS AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-52-51.
